# SDR CA990311018

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006003
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR DOWN LINE FOUND CRACKED COMING FROM POWER PACK.
